| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The customer did not receive a low battery alert prior to the replace battery alert.Customer's blood glucose level was 349 mg/dl.The customer states the battery was not previously used.Customer stated that unexpected error alarm reoccurred after the new battery change.Customer reports they were able to clear the alarm.Customer able to complete rewind.Customer advised the insulin pump will need to be replaced.The insulin pump will not be returned for analysis.